MathSciNet Relay Station
MathSciNet bibliographic data
MR773065 (86g:58137) 58G15
Izen, Steven Regularization of $L\sp 2$ norms of Lagrangian distributions. Trans. Amer. Math. Soc. 288 (1985), no. 1, 363–380.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement